# SDR SWIA202158130

- Difficulty date: May 3, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 44,401 hours, 38,735 cycles
- System (JASC): 5240 · Service Doors
- Part: Support Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER ANGLE SEAL SUPPORT, CENTER ANGLE SEAL SUPPORT SPLICE CORRODED.    (FILED CLOSED)    SERVICE DOOR LOWER SEAL SUPPORT SPLICE CORRODED BEYOND LIMITS. FABRICATED NEW SPLICE IN REF TO DWG 601R38304, REV BJ. REMOVED AND REPLACED SPLICE IN REF TO SRM 51-42-06.
